# SDR QXEA2009052100360

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT INBD SEAT TRACK NR 11 IS CORRODED AT APPROX X26.  BLENDED TOP OF SEAT TRACK TO MAX DEPTH OF .022 INCH PER RD 8/4-53-884 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK REF SRM 51-42-05.
